×

zbMATH — the first resource for mathematics

Existence theorem for periodic solutions of higher order nonlinear differential equations. (English) Zbl 0892.34040
The authors prove the existence of a \(T\)-periodic solution of the equation \[ x^{(m)}+ a_{m-1}x^{(m-1)}+ \cdots+ a_1x'+ g(t,x,x',\dots, x^{(m)})= f(t), \] where \(f(t)\equiv f(t+ T)\). Unlike in the majority of similar papers, the nonlinearity \(g\) depends explicitly on the highest derivative \(x^{(m)}\).
Reviewer: J.Andres (Olomouc)

MSC:
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bailey, P. B.; Shampine, L. F.; Waltman, P. E., Nonlinear Two-Point Boundary Value Problems, (1968), Academic Press New York · Zbl 0169.10502
[2] Bernfeld, S. R.; Lakshmikantham, V., An Introduction to Nonlinear Boundary Value Problems, (1974), Academic Press New York · Zbl 0286.34018
[3] Browder, F. E.; Petryshyn, W. V., Approximation methods and the generalized topological degree for nonlinear mapping in Banach spaces, J. Funct. Anal., 3, (1969) · Zbl 0177.42702
[4] Dancer, E. N., Boundary value problems for weakly nonlinear ordinary differential equations, Bull. Austral. Math. Soc., 15, 321-328, (1976) · Zbl 0342.34007
[5] Deimling, K.; Lakshmikantham, V., Periodic sample solutions of second order odes, Nonlinear Anal., 10, 403-409, (1986) · Zbl 0591.60051
[6] Erbe, L. H., Existence of solutions to boundary value problems for second order differential equations, Nonlinear Anal., 6, 1155-1162, (1982) · Zbl 0517.34018
[7] Gaines, R. E.; Mawhin, J. L., Lecture Notes in Mathematics, 568, (1977), Springer-Verlag Berlin
[8] Granas, A.; Guenther, R. B.; Lee, J. W., Nonlinear boundary value problem for some classes of ordinary differential equations, Rocky Mountain J. Math., 10, 35-58, (1980) · Zbl 0476.34017
[9] Granas, A.; Guenther, R. B.; Lee, J. W., Nonlinear boundary value problem for ordinary differential equations, Diss. Math., 244, 1-128, (1985)
[10] Hetzer, G., Some remarks on φ+, Ann. Soc. Sci. Bruxelles, 89, (1975) · Zbl 0316.47041
[11] Kelevedjiev, P., Existence of solutions for two-point boundary value problems, Nonlinear Anal., 22, 217-224, (1994) · Zbl 0797.34019
[12] Lakshmikantham, V.; Nieto, J. J.; Sun, Y., A existence result about periodic boundary value problems of second order differential equations, Appl. Anal., 40, 1-10, (1991) · Zbl 0691.34019
[13] Lazer, A. C., On Schauder’s fixed point theorem and forced second-order nonlinear oscillations, J. Math. Anal. Appl., 21, 421-425, (1968) · Zbl 0155.14001
[14] Petryshyn, W. V., Approximation-Solvability of Nonlinear Functional and Differential Equations, (1993), Dekker New York · Zbl 0166.12701
[15] Petryshyn, W. V.; Yu, Z. S., Nonresonance and existence for nonlinear BV problems, Houston J. Math., 9, (1982) · Zbl 0525.34015
[16] Petryshyn, W. V.; Yu, Z. S., Existence theorems for higher order nonlinear periodic boundary value problems, Nonlinear Anal., 6, (1982) · Zbl 0525.34015
[17] Ward, J., Asymptotic conditions for periodic solutions of ordinary differential equations, Proc. Amer. Math. Soc., 81, (1981)
[18] Umamaheswarman, S.; Suhasini, M. V.S., A global existence theorem for the boundary value problem ofyfxyy, Nonlinear Anal., 10, 679-681, (1986) · Zbl 0621.34017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.